DOI: 12/13/2012. This is a case of a 63-year-old male security officer who sustained a work-related injury to the right knee when he missed a step and fell down the stairs. As per Omni, the patient had a right knee meniscus tear. The patient had right knee replacement on 11/19/14. Per progress report dated 10/23/14 medicatiosn include Atenolol, Norco and cyclobenzaprine. Based on progress report dated 07/06/15, the patient presents with chronic right knee pain, described as dull and achy. Pain is worsened by sittlng,standing, and walking, and relieved by walking/exercise. He has been weaning norco and flexeril. He has also recently received part of a series of synvisc injections, which have helped somewhat. He reports increased pain since last …show more content…
His use of medications has decreased substantially. He uses one Norco 7.5/325 every 2-3 days. This is down from 1 tablet 4 times a day. Norco provided 50% reduction in pain. There are no adverse effects or aberrant behaviors. CURES report was reviewed. Last urine drug screen on 12/04/14 was appropriate. On examination, there is tenderness upon palpation over right medial knee joint line. Mild atrophy of right medial quadriceps muscle is noted. Strength is 4/5 with knee extension on the right compared to the left. Patient is able to raise from a seated position with mild difficulty. Gait is antalgic. Current medications include Atenolol, Norco 10-325 mg 1 tablet every 6 hours as needed and Cyclobenzaprine 10 mg 1 tablet 3 times daily. IW was diagnosed with knee pain. He was advised to decrease Norco 7.5/325 mg from 4 times daily to twice daily as needed #60 (should last 45 days) and Cyclobenzaprine 10 mg 1 tablet twice a day as needed #90 for 6 weeks. Per Review # 197682, the IW was certified with a 30-day supply of Flexeril 10mg for weaning to discontinue. Current request is for 45 Tablets of Norco 7.5/325 mg; and 90 Tablets of Cyclobenzaprine 10 mg between 7/14/2015 and
Click here to unlock this and over one million essaysShow More
Patient denies any complications and new complaints associated with epidural steroid injection procedure; however, he states that approximately 5 days after the injection procedure, he felt a sharp shooting pain down the posterior aspect of both legs to the feet to the feet when lying on his back with his feet on the floor. Otherwise, he reports ongoing axial lower back pain and weakness with no significant radicular symptoms at this time. He reports only mild relief with use of over-the-counter ibuprofen. In addition, he reports of moderate pain located at the low back which describes as an aching, continuous and sharp pain. He rated his pain as 5/10 in severity at the time of visit.
His doctor recommended the applicant to have acupuncture and physical therapy. He said that there has not been any discussion of surgeries or injections. He takes Naprosyn three times a week. He claims that he began having radiating pain into his knee since he started treating at Southland Spine. He claims this pain occurs three times per month.
He has no Romberg 's sign. IMPRESSION: History of chronic inflammatory demyelinating polyradiculoneuritis. The strength and sensation of his extremities continues to improve after this, with no recurrence of symptoms from this with weaning off of Imuran. PLAN: Continue off of Imuran. Continue observation from a neurological standpoint.
Assessments include myositis, low back pain, thoracolumbar and lumbosacral intervertebral disc disorder, muscle spasm of the back and lumbar radiculopathy. He was given a prescription for Flexeril and Toradol. Toradol 60 mg injection was performed on this visit for low back pain. Current request is for 30 Tablets of Flexeril with 3 Refills between 3/28/2016 and
DOI: 6/21/2014. The patient is a 52-year-old right-handed female technician who sustained a work-related injury to when metal paper holder sprung out and hit her. She did not lose consciousness but was disoriented and confused. Based on the latest medical report dated 02/27/16, the patient reports that after the injury, she had headaches on the right side of the head and had tinnitus almost right away. She developed blurry vision the next day, nausea disruptions to balance and hearing changes on the right side.
The original referral is sent to EHR. It was determined the patient should be outpatient status. The case is discussed with Dr. Levin and he does not agree, therefore this is second PA referral received on 1/16/2017. The patient is a 68-year-old gentleman who had a fall from a standing position. The history is vague, however he details it better with the neurologist.
Summary of Case Study: Bill is a 34 year old male who has recently been prescribed analgesic and muscle relaxant for his right hip pain. After three weeks of pain he is still experiencing symptoms. However, he is now experiencing stiffness and pain in his left hip as well.
She does ask for more pain medication, but states Ultram worked well for her. She tells me she was given one of these in the emergency room. I did give her a prescription for Ultram 50 mg one to two tablets every four to six 6 hours p.r.n. #20 given with no refill. I did suggest we could try physical therapy, but she states things are improving and thus she does not want to do this.
Per medical report dated 06/16/2015 by Dr. Lemley, the patient complains of pain and dysfunction to bilateral hands/wrists. She has right greater than left discomfort in her thumbs with numbness. She states that cortisone injections do not help.
D-This writer met with the patient as he was placed on hold to address the no show to his counseling session last week and his AWOL status. According to the patient, he forgot about his 1:1 session and as far as his AWOL status, he first says, " I can 't remember why." But, he then informs this writer about his transportation barrier as he cannot drive due to his pending DUI case, which is tomorrow. Furthermore, the patient reports he is unstable on his dose as he experiencing sweating in the morning, feeling uncomfortable, and sometime having body aches. " This writer addressed alternatives for his illicit use and also addressed the patient recent UDS result as he tested postive for cocaine and heroin.
Past medical history is significant for hypertension for which he takes losartan along with a multivitamin supplement daily. He recalls taking antibiotics for two recent episodes of acute sinusitis. He has a remote history of smoking 1 ppd for 40 years. Tenderness is elicited on local examination with deep palpation and no other signs of inflammation or restriction of range
Introduction: Client My patient, MG was a 72-year-old female who came to the emergency department because of a fall in her bathroom. Her admitting diagnosis was a right hip fracture. Other concurrent health challenges she had were: hypertension (HTN), high cholesterol, chronic obstructive pulmonary disease (COPD), and chronic kidney disease (CKD). MG was a full code status with no known food or drug allergies.
He had a pituitary tumor removed, an operation on his knee and metal pins placed in his hips. And his jaw was split into fine pieces in order to be expanded because of the acromegaly. Doctors Notes • Swelling of right knee. • Ulcerated sores on lower left leg. • Abnormal hormone levels.
The claimant has a past medical history significant for an acute depression, asthma, bilateral high-frequency hearing loss, diabetes mellitus type 2, and hypertension. The claimant had an emergency room visit on 05/22/2017 due to left leg cramping. It was noted that she had multiple symptoms including a headache, generalized weakness, arm tightness, unproductive cough, frequent bowel movement, and nausea. Laboratory results showed elevated glucose at 200 and low potassium level at 3.3.